# SDR UALA2012080804301

- Difficulty date: August 7, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,973 hours, 6,117 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 1672
- Condition: Failed
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'BAT CHARGER APU' EICAS STATUS MSG DISPLAYED.   APU BATTERY CHARGER FAILS. INPUT POWER TO APU BATTERY CHARGER GR IS OFF OR FAILS. APU BATTERY CHARGER INTERLOCK IS OPEN. APU BATTERY IN OVERHEATED CONDITION.  REPLACED APU BATTERY AND CHARGER.
